RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1291–1292 (Mi de10006)  

Short Communications

Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional homogeneous wave equation

L. A. Kalyakin, M. M. Shakiryanov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa

Full text: PDF file (312 kB)

English version:
Differential Equations, 1999, 35:9, 1307–1309

Bibliographic databases:
UDC: 517.955.8
Received: 09.12.1997

Citation: L. A. Kalyakin, M. M. Shakiryanov, “Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional homogeneous wave equation”, Differ. Uravn., 35:9 (1999), 1291–1292; Differ. Equ., 35:9 (1999), 1307–1309

Citation in format AMSBIB
\Bibitem{KalSha99}
\by L.~A.~Kalyakin, M.~M.~Shakiryanov
\paper Asymptotic behavior of the solution of the Cauchy problem for the two-dimensional homogeneous wave equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1291--1292
\mathnet{http://mi.mathnet.ru/de10006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747786}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1307--1309


Linking options:
  • http://mi.mathnet.ru/eng/de10006
  • http://mi.mathnet.ru/eng/de/v35/i9/p1291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019